# SDR DL767951878

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109DL
- Make and model: Boeing 767232
- Aircraft serial: 22221
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 314T10101E
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN NOSE LIP SKIN AT 7 O/C POSITION.  REPAIRED PER SRM 54-11-01 FOR NR 2 ENGINE INTAKE COWL.
